# SDR SWAA2025082795599

- Difficulty date: July 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON O/B FRONT SPAR LOWER STRAP OFSS 294 AT RT WING.   REPAIRED STRAP LOCATED FROM OSS 26.94 TO OSS 109.69 AT RT WING IAW B737-800 SRM 51-40-02 AND B737-800 SRM 57-20-01-2R-3 REPAIR 3 AND EA 25-157-02082-WIP1; EA 25-157-02082-WIP2; EA 25-157-02082-WIP3 AND EA 25-157-02082
